# SDR QXEA200602927

- Difficulty date: November 5, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 6,964 hours, 6,395 cycles
- Engine: Pwc PW150A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2359: OIL PSI ON THE NR 1 ENGINE IN UPPER YELLLOW ARC AFTER START (79-73). MAINTENANCE C/W OIL PSI CHECK IAW AMM Q400 TASK 71-00-00-780-801. OPS CHECK GOOD. OIL TEMP STABILIZED AND HIGHEST READING 69 PSI AT RATING INDENT. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
